# SDR MASA20210125025

- Difficulty date: January 8, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67032233
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAILS IN SECTIONS FS 485 TO FS 581; 9 RBL FS 581 TO 661+32, 9 LBL 9 RBL; FS 661+32 TO FS 693, 9 LBL 9 RBL.  CORRECTIVE ACTION: SEAT RAILS WAS REPLACED, PER CRJ-900 SRM 53-21-49-101-001-A01.
